advertisement
Question
Posted by: Confused | 2010/12/17

Periods while on the 3 month injection??? SO CONFUSED

I went onto the 3 month petogen injection about two months ago. I was told that i would not get my periods at all and i was ecstatic about that as i suffer from severe period pains. Well, i just started bleeding two days ago and at first it was a very dark brown smelly type of blood coming out and now i have like my normal periods again. Is this normal as i would do anything (besides fall pregnant of cause) to not get my periods anymore. Is this injection not supposed stop my periods or what? please help me!!!!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The injectable stops periods in 80% of women. The rest still have periods.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/12/19

The injectable stops periods in 80% of women. The rest still have periods.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement